# SDR 20000626SH006

- Difficulty date: May 19, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N5169V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0458
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24120014
- Condition: Cracked
- Location: Bs 108.00 Rt
- Part time: 6,935 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT AND RIGHT BULKHEADS AT BS 108.00 WERE FOUND CRACKED.  THE CRACKS EMANATED FROM THE BULKHEAD FLANGE THAT IS RIVETED TO THE HAT RACK SKIN.  BOTH BULKHEADS WERE REPLACED WITH NEW.  RECOMMEND CLOSE INSPECTION OF THIS AREA. ALL BAGGAGE AREA TRIM MUST BE REMOVED IN ORDER TO INSPECT THIS AREA.  SUBMITTER STATED INSPECT ESPECIALLY IF HAT RACK IS USED FREQUENTLY.  (X)
